Alert archive / Washington / Small Craft Advisories in 2012

Small Craft Advisory 936, NWS Seattle, WA

March 8, 2012

NWS Seattle, WA issued this small craft advisory at Mar 8, 2012, 9:06 AM PST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2012, 9:06 AM PST (17:06 UTC)
Expired
Mar 9, 2012, 7:00 PM PST
In force
34 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

009 
WHUS76 KSEW 081706
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
906 AM PST THU MAR 8 2012

PZZ150-090115-
/O.CON.KSEW.GL.W.0028.000000T0000Z-120308T2100Z/
/O.CAN.KSEW.SI.Y.0012.120308T2100Z-120309T1400Z/
/O.NEW.KSEW.SC.Y.0936.120308T2100Z-120310T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
906 AM PST THU MAR 8 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM
PST FRIDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM THIS
AFTERNOON. 

* WIND...EAST WIND 25 TO 35 KNOTS REMAINDER OF THIS MORNING. WIND
  BECOMING SOUTH 15 TO 25 KNOTS THIS AFTERNOON THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-090115-
/O.CAN.KSEW.SI.Y.0011.000000T0000Z-120309T1400Z/
/O.NEW.KSEW.SC.Y.0936.120308T1706Z-120310T0000Z/
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
906 AM PST THU MAR 8 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. 

* WIND...EAST 15 TO 25 KNOTS...BECOMING SOUTH THIS AFTERNOON. WIND
  SPEED RISING TO 20 TO 30 KNOTS TONIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-090115-
/O.CON.KSEW.GL.W.0028.000000T0000Z-120308T2100Z/
/O.NEW.KSEW.SC.Y.0936.120308T2100Z-120310T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
906 AM PST THU MAR 8 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM
PST FRIDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM THIS
AFTERNOON. 

* WIND...EAST 25 TO 35 KNOTS FOR THE REMAINDER OF THIS
  MORNING...THEN EASING BELOW 20 KNOTS THIS AFTERNOON. WIND
  BECOMING SOUTH THIS EVENING 20 TO 30 KNOTS.

* WAVES...WIND WAVES 4 TO 6 FEET FOR THE REMAINDER OF THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-156-173-176-090115-
/O.NEW.KSEW.SC.Y.0936.120308T2000Z-120310T0000Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
906 AM PST THU MAR 8 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 4 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM PST FRIDAY.

* WIND AND WAVES...SOUTH WIND RISING TO 15 TO 25 KNOTS THIS
  AFTERNOON...THEN 20 TO 30 KNOTS TONIGHT AND FRIDAY. WIND WAVES
  BUILDING TO 3 TO 7 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132>135-090115-
/O.NEW.KSEW.SC.Y.0936.120309T0300Z-120309T1700Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
906 AM PST THU MAR 8 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM PST
FRIDAY. 

* WIND AND WAVES...SOUTH WIND RISING TO 15 TO 25 KNOTS TONIGHT.
  WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
5 follow-up statements
299 
WHUS76 KSEW 082304
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
304 PM PST THU MAR 8 2012

PZZ132>135-090715-
/O.EXT.KSEW.SC.Y.0936.120309T0300Z-120310T0000Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
304 PM PST THU MAR 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
4 PM PST FRIDAY...

* WIND AND WAVES...SOUTH WIND RISING TO 15 TO 30 KNOTS TONIGHT.
  WIND WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-150-153-156-170-173-176-090715-
/O.CON.KSEW.SC.Y.0936.000000T0000Z-120310T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
304 PM PST THU MAR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY...

* WIND...SOUTH WIND RISING TO 20 TO 30 KNOTS THIS EVENING.

* WIND WAVES...BUILDING TO 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
167 
WHUS76 KSEW 090452
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
852 PM PST THU MAR 8 2012

PZZ130-090600-
/O.CAN.KSEW.SC.Y.0936.000000T0000Z-120310T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
852 PM PST THU MAR 8 2012

...SMALL CRAFT ADVISORY IS CANCELLED FOR THE WEST ENTRANCE TO THE
U.S. STRAIT OF JUAN DE FUCA...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

EXPECT SOUTH WINDS IN THE 10 TO 20 KNOT RANGE THROUGH FRIDAY
MORNING. THERE MAY BE A FEW GUSTS NEAR 25 KNOTS LATE TONIGHT OR
EARLY FRIDAY.

$$

PZZ150-153-156-170-173-176-091300-
/O.CON.KSEW.SC.Y.0936.000000T0000Z-120310T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
852 PM PST THU MAR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS
UNTIL 4 PM PST FRIDAY...

* WIND...SOUTHERLY 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132>135-091300-
/O.CON.KSEW.SC.Y.0936.000000T0000Z-120310T0000Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
852 PM PST THU MAR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NORTHERN INLAND
WATERS...EAST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA...
ADMIRALTY INLET...AND PUGET SOUND UNTIL 4 PM PST FRIDAY...

* WIND AND WAVES...EXPECT WINDS TO 15 TO 30 KNOTS FRIDAY MORNING.
  WIND WAVES WILL BUILD TO 2 TO 5 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
190 
WHUS76 KSEW 091106
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
306 AM PST FRI MAR 9 2012

PZZ150-153-156-091915-
/O.CAN.KSEW.SC.Y.0936.000000T0000Z-120310T0000Z/
/O.NEW.KSEW.SI.Y.0013.120309T1106Z-120310T0200Z/
/O.NEW.KSEW.SW.Y.0023.120310T0200Z-120310T1400Z/
/O.NEW.KSEW.GL.A.0017.120310T1400Z-120311T0200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
306 AM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FOR THE NEAR SHORE
WATERS UNTIL 6 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 6 PM
THIS EVENING TO 6 AM PST SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM PST THIS
EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
FROM 6 PM THIS EVENING TO 6 AM PST SATURDAY. IN ADDITION...A GALE
WATCH HAS BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SATURDAY
MORNING THROUGH SATURDAY AFTERNOON. 

* WIND...SOUTHERLY 15 TO 30 KNOTS...EASING THIS AFTERNOON.

* SEAS...WILL BUILD TO 11 TO 13 FEET TONIGHT WITH A DOMINANT
  PERIOD OF 13 OR 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE LIKELY. 

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ170-173-176-091915-
/O.EXT.KSEW.SC.Y.0936.000000T0000Z-120310T0200Z/
/O.NEW.KSEW.SW.Y.0023.120310T0200Z-120310T1400Z/
/O.NEW.KSEW.GL.A.0017.120310T1400Z-120311T0200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
306 AM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY IN EFFECT THE COASTAL WATERS UNTIL 6 PM
PST THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 6 PM
THIS EVENING TO 6 AM PST SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 6 AM PST SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED.
THIS GALE WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON. 

* WIND...SOUTHERLY 15 TO 30 KNOTS...EASING AND BECOMING WESTERLY
  THIS AFTERNOON.

* SEAS...WILL BUILD 9 TO 11 FEET THIS AFTERNOON...AND 13 TO 15
  FEET TONIGHT WITH A DOMINANT PERIOD OF 13 OR 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ130-091915-
/O.NEW.KSEW.SW.Y.0023.120310T0200Z-120310T1400Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
306 AM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FOR THE WEST
ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA FROM 6 PM THIS
EVENING TO 6 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 6 AM PST SATURDAY. 

* SWELLS...WESTERLY AND BUILDING TO 12 FEET AT 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ132>135-091915-
/O.CON.KSEW.SC.Y.0936.000000T0000Z-120310T0000Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
306 AM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NORTHERN INLAND
WATERS...EAST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA...
ADMIRALTY INLET...AND PUGET SOUND UNTIL 4 PM PST THIS AFTERNOON...

* WIND AND WAVES...SOUTHERLY WINDS WILL RISE TO 15 TO 30 KNOTS BY
  MIDMORNING AND THEN EASE THIS AFTERNOON. WIND WAVES WILL BUILD
  TO 2 TO 5 FEET BY LATE THIS MORNING BEFORE SUBSIDING THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
668 
WHUS76 KSEW 091703
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
903 AM PST FRI MAR 9 2012

PZZ150-153-156-092330-
/O.CAN.KSEW.SI.Y.0013.000000T0000Z-120310T0200Z/
/O.EXB.KSEW.SC.Y.0936.000000T0000Z-120310T1400Z/
/O.CAN.KSEW.SW.Y.0023.120310T0200Z-120310T1400Z/
/O.CON.KSEW.GL.A.0017.120310T1400Z-120311T0200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
903 AM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST SATURDAY. 

* WIND...SOUTHERLY 20 TO 30 KNOTS.

* SEAS...WIND WAVES 3 TO 5 FEET. WEST SWELL 7 FEET AT 12 SECONDS.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ170-173-176-092330-
/O.EXT.KSEW.SC.Y.0936.000000T0000Z-120310T1400Z/
/O.CAN.KSEW.SW.Y.0023.120310T0200Z-120310T1400Z/
/O.CON.KSEW.GL.A.0017.120310T1400Z-120311T0200Z/
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
903 AM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...
 

* WIND...SOUTHERLY 20 TO 30 KNOTS.

* SEAS...WIND WAVES 3 TO 5 FEET. WEST SWELL 7 FEET AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ130-092330-
/O.EXB.KSEW.SC.Y.0936.000000T0000Z-120310T1400Z/
/O.CAN.KSEW.SW.Y.0023.120310T0200Z-120310T1400Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
903 AM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST SATURDAY. THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. 

* WIND...SOUTHERLY 15 TO 25 KNOTS.

* SEAS...WIND WAVES 2 TO 4 FEET. WEST SWELL 7 FEET AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132>135-092330-
/O.EXT.KSEW.SC.Y.0936.000000T0000Z-120310T1400Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
903 AM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST SATURDAY...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS WITH WIND WAVES
  2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
521 
WHUS76 KSEW 092239
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
239 PM PST FRI MAR 9 2012

PZZ130-100645-
/O.CAN.KSEW.SC.Y.0936.000000T0000Z-120310T1400Z/
/O.NEW.KSEW.SW.Y.0024.120309T2239Z-120310T1100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
239 PM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM
PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 AM PST
SATURDAY. 

* WIND AND SEAS...SEE THE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ150-153-156-100645-
/O.UPG.KSEW.SC.Y.0936.000000T0000Z-120310T1400Z/
/O.NEW.KSEW.GL.W.0029.120310T1100Z-120311T0500Z/
/O.NEW.KSEW.SI.Y.0014.120309T2239Z-120310T0100Z/
/O.NEW.KSEW.SW.Y.0024.120309T2239Z-120310T1100Z/
/O.UPG.KSEW.GL.A.0017.120310T1400Z-120311T0200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
239 PM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM
PST SATURDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST SATURDAY. A
SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY FOR WINDS IS IN EFFECT UNTIL 5 PM PST THIS
AFTERNOON. IN ADDITION...A SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS IS IN EFFECT UNTIL 3 AM PST SATURDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN
EFFECT. 

* WIND AND SEAS...SEE THE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ170-173-176-100645-
/O.UPG.KSEW.SC.Y.0936.000000T0000Z-120310T1400Z/
/O.NEW.KSEW.GL.W.0029.120310T1100Z-120311T0500Z/
/O.NEW.KSEW.SW.Y.0024.120309T2239Z-120310T1100Z/
/O.UPG.KSEW.GL.A.0017.120310T1400Z-120311T0200Z/
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
239 PM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM
PST SATURDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST SATURDAY. A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL
3 AM PST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN
EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WIND AND SEAS...SEE THE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ110-100645-
/O.NEW.KSEW.RB.Y.0013.120309T2300Z-120312T1200Z/
GRAYS HARBOR BAR-
239 PM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 5 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 5 AM PDT
MONDAY. 

* BAR CONDITION...ROUGH.

* COMBINED SEAS...11 FEET BUILDING TO 15 FEET WITH BREAKERS
  POSSIBLE DURING THE MAXIMUM EBB CURRENTS.

* FIRST EBB...515 PM.

* SECOND EBB...530 AM SAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ132>135-100300-
/O.EXT.KSEW.SC.Y.0936.000000T0000Z-120310T0300Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
239 PM PST FRI MAR 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING...

* WIND AND WAVES...SOUTHERLY WINDS 15 TO 25 KNOTS WITH WIND 
  WAVES 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Mar 8, 2:30 AM PST, 6 hours 36 minutes earlier.

Area forecast discussion, Mar 8, 2:30 AM PST, 6 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
230 AM PST THU MAR 8 2012

.SYNOPSIS...HIGH PRESSURE WILL GIVE ANOTHER DRY AND WARMER DAY
TODAY. RAIN WILL RETURN FRIDAY OR FRIDAY NIGHT AS A COLD FRONT MOVES
ACROSS THE AREA. ANOTHER FRONT WILL MOVE ACROSS THE AREA LATER
SATURDAY. A DEEP UPPER LEVEL TROUGH WILL BRING COOL AND WET WEATHER
TO THE AREA SUNDAY THROUGH THE MIDDLE OF NEXT WEEK.

&&

.SHORT TERM...AN UPPER LEVEL RIDGE OVER THE AREA TODAY WILL SHIFT
INLAND TONIGHT. LOW LEVEL FLOW WILL BECOME OFFSHORE TODAY AND THE
AIR MASS WILL WARM...ALLOWING HIGHS TO WARM SEVERAL DEGREES COMPARED
TO WEDNESDAY.

CLOUDS FROM AN APPROACHING FRONTAL SYSTEM WILL BEGIN TO SPREAD INTO
THE AREA TONIGHT. THIS WILL GIVE MILDER OVERNIGHT LOWS COMPARED WITH
THE LAST TWO NIGHTS AND THERE MIGHT EVEN BE A LITTLE RAIN AFTER
MIDNIGHT AT THE NORTH COAST.

LATEST MODELS HAVE REVERSED TRENDS WITH THE FRIDAY FRONT A BIT
WEAKER AND SLOWER. RAIN AT THE COAST LOOKS CERTAIN BUT IT MIGHT BE A
MOSTLY DRY DAY OVER THE INTERIOR...ESPECIALLY FROM SEATTLE SOUTH.
THE FRONT WILL SLOWLY SHIFT INLAND AND WEAKEN FRIDAY NIGHT...ONLY TO
REPLACED BY ANOTHER FRONT MOVING ONSHORE ON SATURDAY.

IT LOOKS LIKE MOUNT BAKER COULD GET HEAVY SNOW FROM THE FRIDAY
FRONT...BETWEEN ROUGHLY 18Z FRIDAY AND 12Z SATURDAY. THE CENTRAL
CASCADES LOOK LIKE THEY WILL GET LESS SNOW. A WINTER STORM WATCH
WILL BE ISSUED FOR THE NORTH CASCADES TO COVER THIS. SCHNEIDER

.LONG TERM...MODELS START TO SHOW TIMING DIFFERENCES SATURDAY NIGHT
AND SUNDAY. THE GFS IS A BIT FASTER WITH A FRONT MOVING INLAND
SATURDAY NIGHT THEN A COOL AND SHOWERY UPPER LEVEL TROUGH SETTLING
OVER THE REGION SUNDAY AND SUNDAY NIGHT. THE ECMWF HAS THE SAME
GENERAL IDEA BUT IS A BIT SLOWER WITH THESE EVENTS. EITHER WAY...
THIS PERIOD LOOKS WET. BY SUNDAY NIGHT...THE AIR MASS WILL BE COLD
ENOUGH FOR THE HIGHER PARTS OF THE LOWLANDS TO BE FLIRTING WITH SNOW
AGAIN IN SCATTERED SHOWERS.

MONDAY THROUGH WEDNESDAY LOOKS CONTINUED COOL AND WET AS ADDITIONAL
FRONTS MOVE THROUGH BUT MODELS ARE CURRENTLY HAVING A HARD TIME
PINNING DOWN THE SPECIFICS. SCHNEIDER

&&

.HYDROLOGY...A FAIRLY WET FRONTAL SYSTEM IS FORECAST BY THE MODELS
MONDAY OR TUESDAY BUT DETAILS REMAIN UNCERTAIN. MODELS FORECAST A
PERIOD OF 850 MB SOUTHERLY WINDS 50-60 KNOTS INTO THE SOUTHERN
OLYMPICS DURING THIS TIME BUT SNOW LEVELS ARE EXPECTED TO REMAIN
FAIRLY LOW. ALL IN ALL...THIS IS NOT SHAPING UP TO BE A LIKELY FLOOD
PATTERN. FOR NOW...THE BEST CHANCE FOR FLOODING WITH THIS PATTERN
WOULD BE ON THE SKOKOMISH RIVER IN MASON COUNTY. OTHERWISE...THE
THREAT OF FLOODING DURING THE NEXT SEVEN DAYS IS LOW. SCHNEIDER

&&

.AVIATION...AN UPPER RIDGE WILL PREVAIL OVER THE REGION TODAY.
ANTICIPATE INCREASING WLY FLOW ALOFT. THE LOW LEVEL FLOW WILL BE
OFFSHORE. A DRY AIR MASS OVER THE AREA WILL RESULT IN VFR CONDITIONS
TODAY.

KSEA...EXPECT HIGH CLOUDS TO STREAM ACROSS THE AREA TODAY. NLY SFC
FLOW WILL BECOME ELY BY LATE MORNING...AND THEN VARIABLE THIS
AFTERNOON.

&&

.MARINE...A 1032 MB HIGH OVER THE GEORGIA STRAIT WILL MOVE INTO FAR
NORTHEAST WASHINGTON DURING THE DAY TODAY. NORTHERLY FLOW EARLY THIS
MORNING WILL BECOME EASTERLY. THE FLOW WILL BECOME SOUTHERLY TONIGHT
AS A WEAK COLD FRONT APPROACHES. THIS FRONT WILL MOVE ACROSS THE
AREA ON FRI. A STRONGER FRONTAL SYSTEM WILL IMPACT THE AREA ON
SATURDAY.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WATCH NORTH CASCADES ABOVE 3500 FEET FRIDAY
     AFTERNOON AND FRIDAY NIGHT.
PZ...SMALL CRAFT ADVISORY NORTHERN COASTAL WATERS AND WEST ENTRANCE
     STRAIT OF JUAN DE FUCA.

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 2:36 AM PSTSmall Craft Advisory for WindsSEW7 hr
Mar 8, 3:25 AM PSTWinter Storm WatchSEW24 hr
Mar 8, 7:20 AM PSTGale WarningSEW6 hr
Mar 8, 7:20 AM PSTSmall Craft Advisory for WindsSEW106 min

Nearby

Small Craft Advisories in Washington, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.